# SDR CA110117004

- Difficulty date: January 16, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A321-211
- Aircraft time: 25,306 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 6774E010000A
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE AT FL310 THE CABIN ALTITUDE BEGAN TO RISE AND THE CREW EXECUTED A RAPID DESCENT.  THERE WAS NO ADVERSE PASSENGER REACTION AND LIKELY MOST OF THE PASSENGERS WERE UNAWARE.  THE FLIGHT DEPARTED UNDER MEL RELIEF FOR A BLEED SYS INOP. THE DESCENT WAS FROM FL310 TO FL200 WHEN THEY GOT THE PRESSURIZATION UNDER CONTROL  FOUND PRV FLUCTUATING DURING ENG RUN. REPLACED NR 2 PRESS REGULATING VALVE IAW AMM 36-11-52, PB.401.  LEAK AND OPS CHECKED OK.
